# SDR HNAA2023050800154

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,108 hours, 45,241 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O ABORTED AT ABOUT 100KTS DUE TO GUSTLOCK CAUTION ILLUMINATED FOR ABOUT 10 SECONDS  FACT  05MAY23  01:50  PHL
  PERFORMED GUST LOCK OPS CHECK PER AMM 27-71-00 OPS CHECK GOOD, NO ACTION TAKEN AT THIS TIME AS NO FAULT WAS RECORDED DURING THE OPS CHECK. CLEAR MEL 27-11 MEL   05MAY23  16:22  PHL  C12509  27-11 ELECTRO-MECHANICAL GUST LOCK SYSTEM
